# SDR MASA200600322

- Difficulty date: February 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 7,432 hours, 5,619 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Faulted
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ASH 6443 PHX - 1/2 SPEED STATUS MSG, SPOILER STAB FAULT, PITCH FEEL FAULT AND RUDDER LIMITER FAULT.  MAINTENANCE CLEARED INHIBITS AND OPS CHECK.  COULD NOT DUPLICATE THE FAULT.
